# SDR FDEA201009293797

- Difficulty date: September 29, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545753
- Condition: Chafed
- Location: Bs 720e S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFFED FWD OF BS720E AT STRINGER 19R. CUT OUT DAMAGED SECTION OF SKIN 4 5/16" X 2 5/8" IAW SRM, REV 103, 53-30-3 FIG 5. FABRICATED REPAIR PARTS: DOUBLER AND FILLER IAW SRM 53-30-3 FIG 5. INSTALLED DOUBLER AND FILLER IAW SRM 53-30-3 FIG 5 AND 51-30-2.
